# SDR USAA2013090400007

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 31,105 hours, 13,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2934
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,434 hours, 14,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9, ACFT RT, OVERHEAD EXIT LIGHTS INOPERATIVE. R & R POWER SUPPLY UNIT AND BATTERY PACK IAW AMM 33-51-38-000-001-A.
